logo AFST
Displacement convexity of Entropy and the distance cost Optimal Transportation
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 30 (2021) no. 2, pp. 411-427.

Pendant la dernière décennie le Transport Optimal a eu un rôle remarquable dans l’étude de la géométrie des espaces singulièrs qui a culminé dans la théorie de Lott–Sturm–Villani. Cette dernière repose sur la caractèrisation des bornes inférieures de la courbure de Ricci en termes de convexité de déplacement de la fonctionnelle entropie le long des W 2 -géodésiques. Récentes avancées dans la théorie (technique de localisation et local-au-global propriété) ont été obtenus en envisageant le différent point de vue du L 1 Transport Optimal, en entraînant à la differénte condition de courbure-dimension CD 1 (K,N) [5]. Cette dernière est formulée en termes des propriétés 1-dimensionnelles de la courbure des courbes integralés associées aux fonctions lipschitziennes. Dans la présente note on prouve que les deux approches produisent la même condition de courbure-dimension, en conciliant les deux définitions. En particulier, on prouve que la condition CD 1 (K,N) peut être formulée en termes de convexité de déplacement le long des W 1 -géodésiques.

During the last decade Optimal Transport had a relevant role in the study of geometry of singular spaces that culminated with the Lott–Sturm–Villani theory. The latter is built on the characterisation of Ricci curvature lower bounds in terms of displacement convexity of certain entropy functionals along W 2 -geodesics. Substantial recent advancements in the theory (localization paradigm and local-to-global property) have been obtained considering the different point of view of L 1 -Optimal transport problems yielding a different curvature dimension CD 1 (K,N) [5] formulated in terms of one-dimensional curvature properties of integral curves of Lipschitz maps. In this note we show that the two approaches produce the same curvature-dimension condition reconciling the two definitions. In particular we show that the CD 1 (K,N) condition can be formulated in terms of displacement convexity along W 1 -geodesics.

Publié le :
DOI : https://doi.org/10.5802/afst.1679
@article{AFST_2021_6_30_2_411_0,
     author = {Fabio Cavalletti and Nicola Gigli and Flavia Santarcangelo},
     title = {Displacement convexity of {Entropy} and the distance cost {Optimal} {Transportation}},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {411--427},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 30},
     number = {2},
     year = {2021},
     doi = {10.5802/afst.1679},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1679/}
}
TY  - JOUR
AU  - Fabio Cavalletti
AU  - Nicola Gigli
AU  - Flavia Santarcangelo
TI  - Displacement convexity of Entropy and the distance cost Optimal Transportation
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2021
DA  - 2021///
SP  - 411
EP  - 427
VL  - Ser. 6, 30
IS  - 2
PB  - Université Paul Sabatier, Toulouse
UR  - https://afst.centre-mersenne.org/articles/10.5802/afst.1679/
UR  - https://doi.org/10.5802/afst.1679
DO  - 10.5802/afst.1679
LA  - en
ID  - AFST_2021_6_30_2_411_0
ER  - 
Fabio Cavalletti; Nicola Gigli; Flavia Santarcangelo. Displacement convexity of Entropy and the distance cost Optimal Transportation. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 30 (2021) no. 2, pp. 411-427. doi : 10.5802/afst.1679. https://afst.centre-mersenne.org/articles/10.5802/afst.1679/

[1] A. Akdemir; Fabio Cavalletti; A. Colinet; R. McCann; Flavia Santarcangelo Independence of synthetic Curvature Dimension conditions on transport distance exponent (to appear in Trans. Amer. Math. Soc.) | Article

[2] Stefano Bianchini; Laura Caravenna On the extremality, uniqueness and optimality of transference plans, Bull. Inst. Math., Acad. Sin., Volume 4 (2009) no. 4, pp. 353-454 | MR 2582736 | Zbl 1207.90015

[3] Stefano Bianchini; Fabio Cavalletti The Monge problem for distance cost in geodesic spaces, Commun. Math. Phys., Volume 318 (2013) no. 3, pp. 615-673 | Article | MR 3027581

[4] Fabio Cavalletti Monge problem in metric measure spaces with Riemannian curvature-dimension condition, Nonlinear Anal., Theory Methods Appl., Volume 99 (2014), pp. 136-151 | Article | MR 3160530 | Zbl 1283.49058

[5] Fabio Cavalletti; Emanuel Milman The Globalization Theorem for the Curvature Dimension Condition (2016) (https://arxiv.org/abs/1612.07623, to appear in Invent. Math.)

[6] Fabio Cavalletti; Andrea Mondino Optimal maps in essentially non-branching spaces, Commun. Contemp. Math., Volume 19 (2017) no. 6, 1750007, 27 pages | MR 3691502 | Zbl 1376.53064

[7] Fabio Cavalletti; Andrea Mondino Sharp and rigid isoperimetric inequalities in metric-measure spaces with lower Ricci curvature bounds, Invent. Math., Volume 208 (2017) no. 3, pp. 803-849 | Article | MR 3648975 | Zbl 1375.53053

[8] Fabio Cavalletti; Andrea Mondino New formulas for the Laplacian of distance functions and applications, Ann. PDE, Volume 13 (2018) no. 7, pp. 2091-2147 | Article | MR 4175820 | Zbl 07324211

[9] Bo’az Klartag Needle decompositions in Riemannian geometry, Memoirs of the American Mathematical Society, 1180, American Mathematical Society, 2017 | Zbl 1457.53028

[10] John Lott; Cédric Villani Ricci curvature for metric-measure spaces via optimal transport, Ann. Math., Volume 169 (2009) no. 3, pp. 903-991 | Article | MR 2480619 | Zbl 1178.53038

[11] Shin-Ichi Ohta On the measure contraction property of metric measure spaces, Comment. Math. Helv., Volume 82 (2007) no. 4, pp. 805-828 | Article | MR 2341840 | Zbl 1176.28016

[12] Tapio Rajala Interpolated measures with bounded densities in metric spaces satisfying the curvature-dimension conditions of Sturm, J. Funct. Anal., Volume 263 (2012) no. 4, pp. 896-924 | Article | Zbl 1260.53076

[13] Tapio Rajala; Karl-Theodor Sturm Non-branching geodesics and optimal maps in strong CD(K,)-spaces, Calc. Var. Partial Differ. Equ., Volume 50 (2014) no. 3-4, pp. 831-846 | Article | MR 3216835 | Zbl 1296.53088

[14] Shashi M. Srivastava A course on Borel sets, Graduate Texts in Mathematics, 180, Springer, 1998 | MR 1619545 | Zbl 0903.28001

[15] Karl-Theodor Sturm On the geometry of metric measure spaces. I, Acta Math., Volume 196 (2006) no. 1, pp. 65-131 | Article | Zbl 1105.53035

[16] Karl-Theodor Sturm On the geometry of metric measure spaces. II, Acta Math., Volume 196 (2006) no. 1, pp. 133-177 | Article | MR 2237207 | Zbl 1106.53032

Cité par Sources :